• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Anhédonia due to Risperidone/Paliperidone

F

Fausto3349

Member
Joined
May 5, 2019
Messages
8
Location
Frane
Hi guys and girls i suffer from fuckings anhédonia due to this antipsychotics, been of 6 month and 3 weeks a this Fucking side effect Don't stop … Unable to have emotions,libido,thoughts,imagination…

A person who suffer the same and heal ?
 
J

Jules5

Well-known member
Joined
Jan 27, 2019
Messages
1,784
Location
Florida
I have adedonia too. It it is directly related to Risperdone. Have you gained wait or become restless? I have been on Risperdone for a year and want to stop taking it. It has helped with some of my psychosis but not worth the lethary I feel and uselessness. Right now I am tapering off valium so I do not want to start tapering off risperdone get withdraws already from the valium. I hear withdraws need to be supervised by gp when tapering of risperdone. I did try Latuda but too many fast side effects so I stopped without taking any anti psychotic and almost ended up Baker Acted due to craziness I display. I have no real advice just some experience to share with you. Hugs and I am sorry about your meds.
 
F

Fausto3349

Member
Joined
May 5, 2019
Messages
8
Location
Frane
I suffer from anhédonia for 6 month and 3 Week due to antipsychotics, im not take this for this period and i suffer from this fuckings shit .. Anyone who have the same effect and heal after this shiittt
 
F

Fausto3349

Member
Joined
May 5, 2019
Messages
8
Location
Frane
i Don't take this meds now, 6month and 3 weeks benn of this shit and the side effect continue.
 
J

Jules5

Well-known member
Joined
Jan 27, 2019
Messages
1,784
Location
Florida
i Don't take this meds now, 6month and 3 weeks benn of this shit and the side effect continue.
What kind of side effects our you experiencing? I want to taper off Risperdone 400 mg a day right now. How much was your dose? and did you taper off or just quit taking them? I hate hearing about long term side effects If I would have only knew before starting. Risperdone did help with my self harming. Thank you for sharing
 
L

linus

Well-known member
Joined
Mar 27, 2019
Messages
689
Location
Eastern Europe
Maybe 4mg/day? Maybe it’s a different product, but still can’t be that high.
 
F

Fausto3349

Member
Joined
May 5, 2019
Messages
8
Location
Frane
Nothing, i stop that since 7Month and i suffer unable to have emotion,thoughts, libido, imagination… i take nothing
 
L

linus

Well-known member
Joined
Mar 27, 2019
Messages
689
Location
Eastern Europe
You want to feel things out of thin air or are you doing something and not experiencing anything? Right now I feel nothing.. maybe some anxiety for waiting at the pmed with my son. Anyway, why were you prescribed antipsychotics? Maybe some underlying issue that still needs to be solved? (Depression, etc)
 
F

Fausto3349

Member
Joined
May 5, 2019
Messages
8
Location
Frane
I feel Nothing of the activity i like so much… no antipsychotics for me its for insomnia and now i lose everything mentionned in my last post..In my treatment antipsychotics i was feel my receptor block .. i listen music and suddenly my mind go away with my thoughts.
 
L

linus

Well-known member
Joined
Mar 27, 2019
Messages
689
Location
Eastern Europe
I think is very normal to have thoughts when listening to music, I even get my mind wandering around when reading and I have to re-read pages and supposedly I am not mentally-ill. Try playing games? Sex? Masturbation? Comedies? Driving? The main question is: you don’t feel anything when thinking about an activity or when you actually doing it? Because it’s important to persevere and do various activities until you find something you like.
 
F

Fausto3349

Member
Joined
May 5, 2019
Messages
8
Location
Frane
i do lot of things for heal and find my thoughts emotions libido but no improvement i praf for no permanent
 
Top